# SDR 05FDEA03172

- Difficulty date: September 30, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 69,352 hours, 28,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1961
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LONGERON L49L AT FS 1961 INBD VERTICAL LEG.  REMOVED CORROSION ORIGINAL THICKNESS .068, REMAINING .051, REMOVED .071 FOUND TO BE OUT OF LIMITS IAW SRM 51-10-0.  REMOVED DAMAGED LONGERON IAW DC10 SRM 51-33-01 VOL 11.  MACHINED NEW LONGERON SECTION AND SPLICE IAW DWG AGA3104 AND DC10 SRM 53-10-00 VOL II.  ALODINED AND PRIMED IAW DC10 SRM 51-21-01 VOL II.  INSTALLED IAW DC10 SRM 51-33-01 VOLII.
